# SDR CAL960343

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CRACKS AROUND FASTENERS IN LT EXTERNAL SKIN AT BS 188 TO BS 251, WL 207 THROUGH WL 234.  THE CRACK LENGTHS WERE NOT IDENTIFIED, BUT THE REPAIRED AREAS WERE LESS THAN 6 INCHES IN DIAMETER.  THE CRACKS WERE CUT OUT.  REPAIR DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW E.A. 53-10-01188.  (X)
